# SDR DALA2023051203788

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2760540) DURING INSPECTION FOUND AFT CARGO STRINGER CLIP AT STR 25R ON AFT SIDE OF FRAME AT STA 947 RBL17 WL167 HAS CORROSION. REPLACED STRINGER CLIP AT STR 25R STA 947 AFT SIDE OF FRAME IAW B737 SRM 51-40-02 AND BOEING DWG# 147A0040.
